I am also on the same dose as you and I started @ night but I could not sleep as one side effect is insomnia, so I started taking it in the mornings. However less serious side effects are dizziness and feeling tired.
As you are aware we all react to medications in different ways, so what may work for me may not for you. Therefore you must try and see what is best for you a.m. or p.m. and inform your DR.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2010 • 2 answers
Posted 29 Dec 2011 • 3 answers
Posted 11 Feb 2015 • 2 answers
My doctor raised my topiramate from 100 to 200 mg , 100 in the morning and 100 at night at once . I?
Posted 14 Nov 2015 • 1 answer
Posted 2 Jun 2016 • 0 answers